The modified two sided approximations method and Pade approximants for solving the differential equation with variant retarded argument


Aykut A., Celik E., Bayram M.

APPLIED MATHEMATICS AND COMPUTATION, vol.144, pp.475-482, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 144
  • Publication Date: 2003
  • Doi Number: 10.1016/s0096-3003(02)00421-6
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.475-482

Abstract

The aim of this paper is to present an efficient numerical procedure for solving boundary value problems for a differential equation with retarded argument: